# SDR A6WA201140621

- Difficulty date: July 23, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER NOSE COWL THRUST REVERSER PDU ACCESS DOOR VENT LOUVER CRACKED.  R & R VENT IAW SRM 51-42-13.
